# SDR SWAA2018123128043

- Difficulty date: December 23, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 3,816 hours, 1,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
